Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hopf algebras with one grouplike element


Author: Moss Eisenberg Sweedler
Journal: Trans. Amer. Math. Soc. 127 (1967), 515-526
MSC: Primary 16.50
DOI: https://doi.org/10.1090/S0002-9947-1967-0210748-5
MathSciNet review: 0210748
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Cartier, Hyperalgebres et groupes de Lie formels, Seminaire ``Sophus Lie", 2e annee, 1955/1956.
  • [2] E. Halpern, Twisted polynomial hyperalgebras, Mem. Amer. Math. Soc. No. 29 (1958), 61 pp. MR 0104225 (21:2982)
  • [3] J. Milnor and J. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211-264. MR 0174052 (30:4259)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0210748-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society